# SDR SWIA200820165

- Difficulty date: October 4, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 27,624 hours, 38,805 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0701
- Condition: Malfunctioned
- Location: Rudder
- Part time: 17,057 hours, 24,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT APPROXIMATELY 130 KTS, RIGHT RUDDER JAMMED (FLT 5416).  REPLACED BLUE SYSTEM RUDDER ACTUATOR.  VPN 308140-1003, S/N ON 0581, S/N OFF 0701.
